# SDR GLBA2013021300174

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 43,779 hours, 45,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHT OVER SEAT 5A IS NOT WORKING. MX RESEATED BULB.
